Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Dimensión infinita")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1394

  • Page / 56

Export

Selection :

  • and

A family of exactly-solvable driven-diffusive systems in one dimensionJAFARPOUR, F. H; KHAKI, P.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 44, pp 13237-13243, issn 1751-8113, 7 p.Article

Classification of integrable hydrodynamic chainsODESSKII, A. V; SOKOLOV, V. V.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 43, issn 1751-8113, 434027.1-434027.15Conference Paper

A NOTE ON INTERSECTIONS OF SIMPLICESEDWARDS, David A; KALENDA, Ondrej F. K; SPURNY, Jiří et al.Bulletin de la Société Mathématique de France. 2011, Vol 139, Num 1, pp 89-95, issn 0037-9484, 7 p.Article

Chaotic linear mapsLENCI, Stefano; LUPINI, Renzo.Nonlinear analysis. 2001, Vol 45, Num 6, pp 707-721, issn 0362-546XArticle

On the cancellation problem for surfacesWILKENS, J.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 9, pp 1111-1116, issn 0764-4442Article

Remarks on l-conformal extension of the Newton―Hooke algebraGALAJINSKY, Anton; MASTEROV, Ivan.Physics letters. Section B. 2011, Vol 702, Num 4, pp 265-267, issn 0370-2693, 3 p.Article

On the convexification procedure for nonconvex and nonsmooth infinite dimensional optimization problemsDIETRICH, H.Journal of mathematical analysis and applications. 1991, Vol 161, Num 1, pp 28-34, issn 0022-247XArticle

A class of separable quantum statesYU GUO; JINCHUAN HOU.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 50, issn 1751-8113, 505303.1-505303.14Article

An infinite-dimensional calculus for generalized connections on hypercubic latticesVILELA MENDES, R.Journal of mathematical physics. 2011, Vol 52, Num 5, issn 0022-2488, 052304.1-052304.17Article

Generating infinite-dimensional algebras from loop algebras by expanding Maurer-Cartan formsCAROCA, R; MERINO, N; SALGADO, P et al.Journal of mathematical physics. 2011, Vol 52, Num 4, issn 0022-2488, 043519.1-043519.13Article

Lie algebras associated with one-dimensional aperiodic point setsFAIRLIE, David B; TWAROCK, Reidun; ZACHOS, Cosmas K et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 6, pp 1367-1374, issn 0305-4470, 8 p.Article

An infinite dimensional analogy of a theorem dues to Gotay and TuynmanPUTA, M.Tensor. 1993, Vol 52, Num 2, pp 136-137, issn 0040-3504Article

Asymptotic symmetry of geometries with Schrödinger isometryALISHAHIHA, Mohsen; FAREGHBAL, Reza; MOSAFFA, Amir E et al.Physics letters. Section B. 2009, Vol 675, Num 1, pp 133-136, issn 0370-2693, 4 p.Article

Optimization by n-homogeneous polynomial perturbationsFINET, C; GEORGIEV, P.Bulletin de la Société Royale des Sciences de Liège. 2001, Vol 70, Num 4-6, pp 251-257, issn 0037-9565Article

Steady detonation velocity D∞ of infinite radius derived from small samplesHELD, M.Propellants, explosives, pyrotechnics. 1992, Vol 17, Num 6, pp 275-277, issn 0721-3115Article

A DOLBEAULT ISOMORPHISM THEOREM IN INFINITE DIMENSIONSSIMON, Scott.Transactions of the American Mathematical Society. 2009, Vol 361, Num 1, pp 87-101, issn 0002-9947, 15 p.Article

Control of infinite-dimensional plantsUTKIN, V. I.IEE control engineering series. 1990, Vol 40, pp 351-362, issn 0262-1797Article

Infinite-dimensional symmetries of two-dimensional generalized Burgers equationsGÜNGÖR, F.Journal of mathematical physics. 2010, Vol 51, Num 7, issn 0022-2488, 073504.1-073504.12Article

Infinite-dimensional modules over wild hereditary algebrasLUKAS, F.Journal of the London Mathematical Society. 1991, Vol 44, pp 401-419, issn 0024-6107, 3Article

Novikov algebras and Schrödinger-Virasoro Lie algebrasYUFENG PEI; CHENGMING BAI.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 4, issn 1751-8113, 045201.1-045201.18Article

Field Programmable Analog Array Implementation of Noninteger Order P/λDμ ControllerCAPONETTO, Riccardo; DONGOLA, Giovanni.Journal of computational and nonlinear dynamics. 2008, Vol 3, Num 2, issn 1555-1415, 021302.1-021302.8Article

Solutions of the Gaudin equation and Gaudin algebrasBALANTEKIN, A. B; DERELI, T; PEHLIVAN, Y et al.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 25, pp 5697-5707, issn 0305-4470, 11 p.Article

Un principe variationnel utilisant des fonctions bosses = A variational principle using bump functionsDEVILLE, R; GODEFROY, G; ZIZLER, V et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1991, Vol 312, Num 3, pp 281-286, issn 0764-4442, 6 p.Article

Nonlocal symmetries related to Bäcklund transformation and their applicationsLOU, S. Y; XIAORUI HU; YONG CHEN et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 15, issn 1751-8113, 155209.1-155209.14Article

A characterization of positive linear maps and criteria of entanglement for quantum statesJINCHUAN HOU.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 38, issn 1751-8113, 385201.1-385201.20Article

  • Page / 56